# SDR SWIA200414099

- Difficulty date: November 16, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 8,032 hours, 6,286 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL4817
- Condition: Malfunctioned
- Location: Rt Spoilerons
- Part time: 4,687 hours, 3,660 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILERON FAULT STATUS MESSAGE DURING TAXI OUT.  REMOVED AND REPLACED THE RIGHT SPOILERON OUTBOARD PCU IAW MM 27-62-01.  OPERATIONAL CHECK GOOD.
